A Case with Heparin Induced Thrombocytopenia after Mitraclip [Turk Kardiyol Dern Ars]
Turk Kardiyol Dern Ars. Ahead of Print: TKDA-76666 | DOI: 10.5543/tkda.2017.76666

A Case with Heparin Induced Thrombocytopenia after Mitraclip

Özge Çetinarslan, Ümit Yaşar Sinan, Emir Barış Ökçün, Cengiz Çeliker, Nuh Nazmi Gültekin
Department Of Cardiology, Istanbul University Institute Of Cardiology, Istanbul, Turkey

Heparin-induced thrombocytopenia (HIT) and thrombosis (HITT) are fatal adverse reactions of heparin therapy that caused by the formation of polyclonal antibodies against the platelet factor 4 (PF4)-heparin complex. As a result of this immunologic drug reaction fatal limb and organ damage or dead may be occurred. By this case report, we present management of a patient with HIT after mitraclip transcatheter mitral valve repair. We aimed to evoke clinicians to give special attention to the frail patient who receives heparin therapy and to advise to clinicians that the clinical scores and laboratory tests should be used complementary for the certain diagnosis due to decide about to continue or to cease heparin therapy is an important cornerstone for hospitalized subjects with HIT.

Keywords: HIT, HITT, platelet factor 4 (PF4), 4T score

How to cite this article


Corresponding Author: Ümit Yaşar Sinan, Türkiye
© copyright 2018 Archives of the Turkish Society of Cardiology
LookUs & Online Makale